# SDR AU960854

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 649478
- Condition: Pitted
- Location: R Engine Power S
- Component: Cont, O470U
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAMSHAFT LOBE FOR NO5 CYLINDER EXHAUST VALVE AND  CORRESPONDING LIFTER BADLY PITTED AND GALLED
